# SDR IPXA2021090873733

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 29053
- Aircraft time: 105,150 hours, 18,213 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEICAS MESSAGE DOES F/D OVHD RAN QRH PROCEDURE PRESSURIZATION NORMAL CONT'D FLIGHT.PERFORMED OPERATIONAL CHECK OF F/D OVHD DOOR IAW AMM 52 21 00 OPS CHECK GOOD
